Aniello, Paolo and Marmo, Giuseppe (2009) CLASSICAL TENSORS FROM QUANTUM STATES. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: CLASSICAL TENSORS FROM QUANTUM STATES
Creators:
CreatorsEmail
Aniello, PaoloUNSPECIFIED
Marmo, GiuseppeUNSPECIFIED
Autor/s: P. Aniello, G. Marmo, GF. Volkert
Date: 2009
Number of Pages: 14
Department: Scienze fisiche
Journal or Publication Title: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
Date: 2009
Volume: 6
Page Range: pp. 369-383
Number of Pages: 14
Date Deposited: 21 Oct 2010 06:57
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7523

Actions (login required)

View Item View Item